Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 45, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Oct 27, 2009, 5:43 AM MDT for 6 counties in New Mexico. It took effect at Oct 27, 2009, 1:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2009, 5:43 AM MDT (11:43 UTC)
- In effect from
- Oct 27, 2009, 1:00 PM MDT
- Expired
- Oct 27, 2009, 7:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM
The radar
The Albuquerque radar (KABX), 89 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 11.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2248 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 271143 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 543 AM MDT TUE OCT 27 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR AREAS GENERALLY WEST OF THE CONTINENTAL DIVIDE IN NORTHWEST AND WEST CENTRAL NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS ASSOCIATED WITH AN APPROACHING STORM SYSTEM WILL MIX DOWN TO THE SURFACE THIS AFTERNOON ACROSS WESTERN NEW MEXICO. WITH DRY AIR ALREADY IN PLACE...THESE SOUTHWEST WINDS WILL COMBINE WITH LOW HUMIDITY TO CREATE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF WESTERN NEW MEXICO. NMZ105-109-272130- /O.NEW.KABQ.FW.W.0045.091027T1900Z-091028T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 543 AM MDT TUE OCT 27 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
1 follow-up statement
000 WWUS85 KABQ 272139 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 339 PM MDT TUE OCT 27 2009 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR AREAS GENERALLY WEST OF THE CONTINENTAL DIVIDE IN WESTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... .STRONG WINDS ASSOCIATED WITH AN APPROACHING STORM SYSTEM HAVE MIXED DOWN TO THE SURFACE THIS AFTERNOON ACROSS A GOOD PORTION OF WESTERN NEW MEXICO. WITH DRY AIR IN PLACE...THESE WINDS AND THE LOW HUMIDITY HAVE CREATED CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF WESTERN NEW MEXICO. CONDITIONS WILL BECOME NON CRITICAL BY OR SHORTLY AFTER SUNSET. NMZ105-109-280100- /O.CON.KABQ.FW.W.0045.000000T0000Z-091028T0100Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 339 PM MDT TUE OCT 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 43
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Oct 27, 3:41 AM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Oct 27, 3:41 AM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 AM MDT TUE OCT 27 2009 .DISCUSSION... VERY ACTIVE WEATHER PERIOD COMING FOR THE LAND OF ENCHANTMENT TODAY THROUGH THURSDAY. FIRST THINGS FIRST...MOSTLY CLEAR SKIES AND RELATIVELY LIGHT WINDS IN PLACE THIS MORNING. TEMPERATURES LOOK IN LINE TO HOLD ONTO FREEZE/HARD FREEZE WARNING THROUGH 15Z. NEXT TOPIC IS WIND AND CRITICAL FIRE WEATHER POTENTIAL THIS AFTERNOON INTO TONIGHT. HEIGHTS FALLS AHEAD OF THE MAIN UPPER TROUGH WILL INDUCE TIGHT SURFACE PRESSURE GRADIENT OVER MUCH OF THE REGION WITH THE STRONGEST WIND SPEEDS EXPECTED OVER THE WEST/SOUTHWEST AND SOUTHERN MOUNTAINS. WIND ADVISORIES WILL BE IN EFFECT FOR THESE LOCALES WITH STRONG WINDS LIKELY TUESDAY NIGHT FOR THE EASTERN PORTION OF THE SOUTH CENTRAL HIGHLANDS AND FOR THE SOUTH CENTRAL MOUNTAINS INCLUDING RUIDOSO. WIND ADVISORIES FOR ZONES 524 AND 526 WILL BE ADDED AND WILL RUN THROUGH WEDNESDAY. THE STRONG WINDS AND VERY DRY CONDITIONS WILL LIKELY LEAD TO CRITICAL FIRE WEATHER ESPECIALLY ACROSS THE WEST. PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW. POWERFUL UPPER LEVEL STORM SYSTEM WILL APPROACH WESTERN NEW MEXICO LATE TONIGHT AND PROGRESS EAST ACROSS THE CENTRAL AND NORTHERN PORTION OF THE STATE WEDNESDAY INTO THURSDAY. STILL A TRICKY FORECAST FOR SNOWFALL AS DRY AIR WILL TRY AND PUNCH IN ACROSS THE WEST...RIO GRANDE VALLEY AND POINTS EAST WEDNESDAY AFTERNOON AND PART OF WEDNESDAY NIGHT. THIS POSES A CONCERN FOR LESS QPF ACROSS MAINLY INTERSTATE 40 SOUTH AND WEST OF THE CENTRAL MOUNTAINS. FURTHER NORTH...FORCING FROM THE UPPER LOW COMBINED WITH OROGRAPHIC LIFT AND COLD 700MB TEMPS SHOULD LEAD TO NUMEROUS SNOW SHOWER ACTIVITY BEGINNING AROUND 06Z WEDNESDAY AND PERSISTING INTO THURSDAY. ACROSS THE EASTERN PLAINS...STILL ENOUGH JET ENERGY AND SHEAR TO PRODUCE SHOWERS AND THUNDERSTORMS. A FEW OF THE STORMS COULD BE STRONG WITH HAIL AND GUSTY WINDS POSSIBLE. BULK OF THE CONVECTIVE ACTIVITY SHOULD STAY OVER WEST TEXAS. MAIN SNOWFALL EARLY TO MID WEDNESDAY LOOKS TO FAVOR THE WESTERN SLOPES OF THE SAN JUANS AND THE JEMEZ MOUNTAINS IN DIFFLUENT ZONE. STILL EXPECT SNOWFALL DURING WEDNESDAY OVER THE SANGRE DE CRISTO MOUNTAINS BUT THE MODERATE TO HEAVY SNOW MAY NOT BEGIN UNTIL LATER WEDNESDAY AS THE LOW DRAWS CLOSER AND WRAP AROUND BEGINS OVERNIGHT INTO THURSDAY. EXPECT THE HIGHEST SNOWFALL TOTALS OVER THE SAN JUANS AND NORTHERN SANGRE DE CRISTO MOUNTAINS WHERE SIGNIFICANT AMOUNTS ARE EXPECTED. THE COLD AIRMASS WILL YIELD EFFICIENT SNOW RATIOS. WILL GO AHEAD AND HOIST A WINTER STORM WATCH FOR MUCH OF THE NORTHERN MOUNTAINS WITH THIS PACKAGE. THE WATCH WILL RUN FROM 06Z WEDNESDAY THROUGH 12Z THURSDAY. SNOW COULD CONTINUE ACROSS THE EAST SLOPES OF THE SANGRES INTO THURSDAY NIGHT BEFORE THE UPPER LOW EXITS THE REGION LATER THURSDAY/EARLY FRIDAY. DRY WEATHER WITH SLIGHTLY WARMER TEMPERATURES EXPECTED BY THE WEEKEND AND INTO NEXT WEEK. KW && .AVIATION... VFR CONDITIONS EXPECTED ALL AREAS THROUGH AROUND 00Z...EXCEPT FOR SOME LIMITED AREAS OF FOG CREATING MVFR CONDITIONS IN THE NORTHERN MOUNTAIN VALLEYS AND POSSIBLY ALONG THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS. PRECIPITATION TO MOVE INTO THE NORTHWEST CORNER OF THE STATE SOMETIME BETWEEN 03 AND 06Z AND EXPANDING EASTWARD THROUGH 12Z. RAIN AND SNOW OVER THE HIGHEST TERRAIN WILL RESULT IN MVFR CONDITIONS AND MOUNTAIN OBSCURATIONS ACROSS THE NORTHWEST THIRD OF THE FORECAST AREA. EAST OF THE CENTRAL MOUNTAINS VFR EXPECTED THROUGH 12Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05 && .FIRE WEATHER... WINDS WILL INCREASE SHARPLY TODAY IN ADVANCE OF AN APPROACHING STRONG STORM SYSTEM WITH A STRONG JET. DEW POINTS REMAIN LOW WITH DRY AIR IN PLACE SO CRITICAL FIRE WEATHER CONDITIONS SHOULD BE MET TODAY. WILL ISSUE A RED FLAG WARNING FOR THE WESTERN PORTIONS OF ZONES 105 AND 109 WHERE CRITERIA WILL BE MET AND NFDRS FORECAST FIRE DANGER IS VERY HIGH. MIN RH WILL BE BELOW 15 PERCENT ACROSS MUCH OF THE WEST...BUT WINDS WILL LIMIT THE AREA TO NEAR THE WESTERN BORDER. WILL ALSO LIKELY REACH CRITICAL THRESHOLDS IN PORTIONS OF THE EASTERN PLAINS...IN THE GENERAL AREA ALONG AND NORTH OF INTERSTATE 40 AROUND SANTA ROSA TO THE NORTHEAST HIGHLANDS. OBSERVED FIRE DANGER IS LOWER IN THE EASTERN PLAINS...SO A RED FLAG WARNING WAS NOT ISSUED. PRECIPITATION ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO MOVE INTO THE NORTHWEST CORNER OF THE STATE BETWEEN 03 AND 06Z AND SPREAD EASTWARD OVERNIGHT AND INTO WEDNESDAY. BEST CHANCES FOR PRECIPITATION WILL BE ACROSS THE WEST AND NORTH...WITH SIGNIFICANT SNOW POSSIBLE ACROSS THE NORTHERN MOUNTAINS. BREEZY TO WINDY SOUTHWEST WINDS CONTINUE ON WEDNESDAY...BUT WITH ISOLATED TO WIDESPREAD PRECIPITATION AND SIGNIFICANT COOLING...MINIMUM RH WILL REMAIN ABOVE 15 PERCENT. TIMING AND TRACK OF THE SYSTEM IS SOMEWHAT UNCERTAIN. NOT SURE IF A FRONT WILL MOVE INTO THE NORTHEAST PLAINS ON THURSDAY OR NOT...CURRENTLY HAVE A MODERATE FRONT IN THE GRIDS. WRAP AROUND PRECIPITATION WILL PROVIDE A FOCUS OF PRECIPITATION ACROSS THE NORTHERN MOUNTAINS ON THURSDAY. OTHERWISE...THE COOLING TREND CONTINUES THURSDAY INTO FRIDAY. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 36 44 25 / 0 60 50 20 DULCE........................... 59 30 39 21 / 0 50 70 40 CUBA............................ 60 32 41 23 / 0 30 60 40 GALLUP.......................... 63 29 40 19 / 0 60 50 30 EL MORRO........................ 62 31 39 20 / 0 40 40 20 GRANTS.......................... 66 32 44 21 / 0 30 30 20 QUEMADO......................... 67 37 47 22 / 0 30 20 10 GLENWOOD........................ 71 38 55 24 / 0 20 20 0 CHAMA........................... 53 25 36 15 / 5 50 70 70 LOS ALAMOS...................... 58 33 46 23 / 0 20 40 30 PECOS........................... 57 33 47 20 / 0 10 50 50 CERRO/QUESTA.................... 54 25 43 18 / 0 30 50 50 RED RIVER....................... 44 26 32 16 / 0 30 70 60 ANGEL FIRE...................... 48 27 36 18 / 0 20 60 40 TAOS............................ 55 30 44 23 / 0 30 50 40 ESPANOLA........................ 63 36 51 27 / 0 20 40 30 SANTA FE........................ 57 34 47 22 / 0 10 40 30 SANTA FE AIRPORT................ 59 36 49 26 / 0 10 40 20 ALBUQUERQUE FOOTHILLS........... 61 41 52 30 / 0 10 30 20 ALBUQUERQUE HEIGHTS............. 63 42 54 31 / 0 10 20 10 ALBUQUERQUE VALLEY.............. 64 39 56 32 / 0 10 20 10 ALBUQUERQUE WEST MESA........... 63 40 54 31 / 0 10 20 10 LOS LUNAS....................... 66 41 58 31 / 0 10 20 10 RIO RANCHO...................... 63 40 54 31 / 0 10 20 10 SOCORRO......................... 68 39 59 31 / 0 10 10 5 SANDIA PARK/CEDAR CREST......... 55 39 48 26 / 0 10 50 20 MORIARTY/ESTANCIA............... 64 35 51 27 / 0 10 30 20 CLINES CORNERS.................. 59 31 47 24 / 0 5 40 20 GRAN QUIVIRA.................... 59 39 52 27 / 0 5 40 10 CARRIZOZO....................... 64 38 56 29 / 0 0 40 10 RUIDOSO......................... 58 41 53 27 / 0 0 50 20 CAPULIN......................... 57 34 48 23 / 0 10 40 40 RATON........................... 60 32 52 24 / 0 10 40 30 LAS VEGAS....................... 61 36 49 22 / 0 10 40 20 CLAYTON......................... 67 36 58 31 / 0 0 30 40 ROY............................. 67 39 53 28 / 0 5 40 20 CONCHAS......................... 71 43 59 32 / 0 5 30 20 SANTA ROSA...................... 69 42 57 32 / 0 5 30 20 TUCUMCARI....................... 71 46 64 35 / 0 0 30 30 CLOVIS.......................... 71 42 65 36 / 0 0 20 40 PORTALES........................ 72 41 67 36 / 0 0 20 40 FORT SUMNER..................... 70 43 64 34 / 0 0 30 20 ROSWELL......................... 74 47 69 37 / 0 0 20 20 PICACHO......................... 72 45 62 31 / 0 0 30 20 ELK............................. 67 45 56 30 / 0 0 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ105-109. WIND ADVISORY FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...NMZ502-505-506-508-509. FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ519-520-524. WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 3 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ524-526. HARD FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ518-523. WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT FOR THE FOLLOWING ZONES...NMZ503-510>516-527. && 17/05
Hazardous weather outlook, Oct 26, 9:58 PM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 958 PM MDT MON OCT 26 2009 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 958 PM MDT MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT THE FIRST WIDESPREAD FREEZE OR HARD FREEZE IS EXPECTED EARLY TUESDAY MORNING WITHIN PARTS OF THE SANTE FE AND ALBUQUERQUE METRO AREAS...THE LOWER RIO GRANDE VALLEY AS WELL AS THE CENTRAL AND SOUTH CENTRAL HIGHLANDS. READINGS SHOULD DROP BELOW FREEZING...WITH MOST AREAS APPROACHING 28 DEGREES ACROSS PORTIONS OF THE SANTA FE METRO AND CENTRAL HIGHLANDS. PLEASE SEE THE NON-PRECIPITATION WEATHER MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SIGNIFICANT STORM SYSTEM WILL IMPACT NORTHERN AND CENTRAL NEW MEXICO FROM LATE TUESDAY THROUGH THURSDAY. AS THE FRONTAL SYSTEM APPROACHES THE FOUR CORNERS REGION TUESDAY AFTERNOON...WEST AND SOUTHWEST WINDS WILL STEADILY INCREASE TO 25 TO 35 MPH WITH FREQUENT GUSTS IN THE 45 TO 55 MPH RANGE ACROSS PARTS OF WEST-CENTRAL AND SOUTHWEST NEW MEXICO... INCLUDING THE INTERSTATE 40 CORRIDOR BETWEEN GRANTS AND THE ARIZONA STATE LINE AND HIGHWAY 60 WEST OF MAGDALENA. A WIND ADVISORY HAS BEEN POSTED FOR THE ABOVE MENTIONED AREAS TUESDAY AFTERNOON AND EVENING. WINDY CONDITIONS ARE ALSO EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN TUESDAY AFTERNOON...AND ESPECIALLY ACROSS THE SOUTH-CENTRAL MOUNTAIN REGION TUESDAY NIGHT. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TUESDAY AFTERNOON ACROSS FAR WESTERN NEW MEXICO AS WELL AS PORTIONS OF THE EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES. IN ADDITION TO STRONG WIND...THIS STORM MAY BRING ACCUMULATING SNOWFALL...POTENTIALLY HEAVY...TO LOCATIONS NORTH OF INTERSTATE 40. THE HEAVIER ACCUMULATIONS WILL LIKELY IMPACT THE NORTHERN MOUNTAINS. THUNDERSTORMS ARE ALSO POSSIBLE ACROSS THE EASTERN PLAINS ON WEDNESDAY...INCLUDING THE POSSIBILITY OF A FEW SEVERE STORMS...CAPABLE OF SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY RAINFALL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT THROUGH THURSDAY FOR SNOWFALL REPORTS. KJ/DLC
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:36 PM MDT | Wind Advisory | ABQ | 41 hr | |
| Oct 27, 5:31 AM MDT | Winter Storm Watch | ABQ | 10 hr | |
| Oct 27, 3:56 PM MDT | Winter Storm Warning | ABQ | 47 hr | |
| Oct 27, 3:56 PM MDT | Winter Weather Advisory | ABQ | 56 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.